| Model Number |
MMT-722NAP |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
It was reported that the drive support cap of the insulin pump was loose.The customer's blood glucose level was unknown.Troubleshooting was performed the customer was advised to discontinue use of the insulin pump and to revert to the backup plan.The insulin pump will be returned for the analysis.